# SDR EISA20000219

- Difficulty date: December 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,525 hours, 31,539 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 591005013
- Part serial: 2962
- Condition: Inoperative
- Location: Lower Rudder
- Component: Rudder, Boeing
- Component part number: 657278834
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 290 AT 270 KNOTS AIRCRAFT INITIATED A RUDDER HARD OVER TO THE RIGHT.   CORRECTIVE ACTION: REMOVED AND REPLACED LOWER RUDDER POWER CONTROL UNIT OPS CHECK GOOD PER M/M 27-20-00.
